# SDR AALA20072350

- Difficulty date: December 1, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- Aircraft time: 66,870 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 25447
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT COCKPIT FORWARD ENTRY INOPERATIVE.  REPLACED BATTERY PACK AT B5 23 FOR EMERGENCY LIGHTS AT COCKPIT FORWARD ENTRY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
